# SDR CALA2011100700652

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 44,575 hours, 23,560 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Contaminated
- Location: Ac System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL IN AFT OF CABIN REPORTED BY F/A`S.  NO EVIDENCE OF SMOKE.  RAN ENG AT CLIMB PWR FOR 5 MIN AND DUPLICATED SMELL IN AFT CABIN AND GALLEY AND COCKPIT.  PERFORMED BURNOUT PROCEDURE PER 21-00-01.  FOUND NO OIL IN AIR CONDITIONING SYSTEM.  BOTH ACMS SPIN FREELY AND NO OIL RESIDUE IN DUCTS.  RAN ENG AFTER CHANGING WTR SOCKS AND CABIN FILTER AND DOING BURNOUT.  ALL CHECKS GOOD.
